FREE SHIPPING $35+

Sudafed Head Cold & Sinus
Extra Strength 12 Non-Drowsy Caplets

Sudafed Head Cold & Sinus is Acetaminophen and Pseudoephedrine Hydrochloride Tablets. This non-drowsy formula provides effective relief of the following sypmtoms:

  • Stuffy nose
  • Sinus congestion
  • Sinus pain & pressure
  • Sore throat pain
  • Headache/Sinus headache
  • Fever
  • Body aches

Dosage: Adults/Children 12 years and over take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.

Each Caplet Contains:

  • Acetaminophen ... 500 mg (Analgesic)
  • Pseudoephedrine Hydrochloride ... 60 mg (Decongestant)

Non-medicinal Ingredients: Cellulose, magnesium stearate, povidone, sodium starch glycolate.

Do not use with other products containing any of the above medicinal ingredients. Doing so may result in accidental overdose.

CAUTION: This package contains enough medicine to seriously harm a child. Keep out of reach of children. Avoid alcohol. Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, asthma, diabetes, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma or difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with your doctor if your symptoms have not improved in 5 days or if you also have a fever. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. In case of accidental overdose contact a doctor or Poison Control Centre immediately, even if there are no symptoms. Do not use if blister unit is broken. Store between 15 °C and 25 °C. Protect from light. Keep dry.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Sudafed Products

next Prev
Customer Reviews 4/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Tammie: more than a year ago

great product for sinus and headache, reasonabilly priced


Tammie: more than a year ago

this is good medication for sinus colds

Page  1